# SDR COEA2011080311816

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53671318304
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  SERVICE DOOR THRESHOLD HAS AREAS OF CORROSION BEYOND LIMITS AND MISSING SURFACE PROTECTION ON THE UPPER SURFACE.  REPAIR PER STRUCTURAL REPAIR MANUAL BY FABRICATING AND INSTALLING THRESHOLD.
